Research Output for Xunnian Yang
Note: The 2012, 2013, 2014, 2015 publications have not been audited.
Xunnian Yang may be from another institution or only recently joined Deakin University.
Zhou, Hailing*, Zheng, Jianmin* and Yang, Xunnian* (2012) Euler arc splines for curve completion, Computers and graphics, vol. 36, no. 6, pp. 642-650, Pergamon, Oxford , England [C1.1]
ERA journal ID: 17809 – Scopus EID: 2-s2.0-84861337213
Citation counts: Scopus - 5, Thomson - 3
DRO entry for this publication
No grants and/or consultancies found or audited – the 2014 HERDC financial return has not been completed or loaded as yet.
No completions found or audited.
- * Not a member of Deakin University at time of output.
DRO to publications collection last synchronised: Friday 27th February 2015 10:04pm